windmiller wrote:Most sweeteners, natural or not are toxic in anything but small/moderate amounts
What's the evidence for that for aspartame, please?
I don't know about evidence but aspartame Upsets my digestive system particularly my stomach something rotten, I avoid artificial sweeteners like the plague.
I remember when the stuff first started being used Like in diet free drinks, on the label it said may affect 25% of people.
Fortunately probably likely that Brucey Isn't necessarily on critical medications.
I've been through all the blood pressure meds Over the last 40 years or so.
Bendroflumethiazide, I finally found some information from a GP in America, where it was said that they reduce your blood salts , That can reduce your blood salts post exercise.
When I went to the doctor with the symptoms he said sounds like low blood salts, he tested and he said it was slightly low he said if I test again it will be normal.
He sent me off with a flea in my ear and said no medical reason why you feel like that.
Put it this way used to come home and lay on the floor for about an hour before the sensation of pain disappeared from my legs post exercise.
As we know there is a difference between an allergy and your body simply not agreeing with medication or some type of chemical.
The symptoms Brucey describes could be attributed to not agreeing with a type of medication?
But he doesn't say he is on any.